# SDR SIMA201117105

- Difficulty date: June 18, 2011
- Submitted: June 20, 2011
- Operation: Air carrier
- Aircraft: N511AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10107
- Aircraft time: 20,242 hours, 14,626 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin & Cockpit
- Stage of operation: LD
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 3845 THE CREW REPORTED THAT AFTER LANDING AN ODOR OF SMOKE AND A SLIGHT HAZE FILLED THE CABIN AND COCKPIT WITH BOTH ENGINES RUNNING THEN WENT AWAY.  THE AIRCRAFT TAXIED TO GATE WITHOUT INCIDENT.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  PERFORMED IDLE AND HIGH POWER ENGINE RUNS WITH DIFFERENT ENGINE BLEED AND PACKS CONFIGURATION IAW CRJ 700 AMM 71-00-00.  THE OPERATIONAL CHECKS WERE GOOD, COULD NOT DUPLICATE SMOKE OR HAZE AT THIS TIME.  NO PARTS REMOVED OR REPLACED.  NO DEFECTS NOTED.  THE AIRCRAFT WAS RETURNED TO SERVICE.
